Access count of this item: 146

Files in This Item:
File Description SizeFormat 
0275-6.pdf1.28 MBAdobe PDFView/Open
Title: モンテカルロ法を含む数値解法によるアプローチ (統計流体力学の研究)
Authors: 細川, 巖  KAKEN_name
山本, 稀義  KAKEN_name
Author's alias: HOSOKAWA, IWAO
YAMAMOTO, KIYOSHI
Issue Date: Jul-1976
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 275
Start page: 71
End page: 93
URI: http://hdl.handle.net/2433/105986
Appears in Collections:Study on Statistical Hydrodynamics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.